Home   >   CSC-OpenAccess Library   >   Theory & Algorithms   >  International Journal of Scientific and Statistical Computing (IJSSC)
International Journal of Scientific and Statistical Computing (IJSSC)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1339
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2017
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 2   ISSUE - 1    
Publication Date - July / August 2011      |       Pages - 1 - 27
Download Complete Issue    (1.01MB)
   
     
     
     
3 Records found in CSC-OpenAccess Library.    
     
     
Optimum Algorithm for Computing the Standardized Moments Using MATLAB 7.10(R2010a)    
Karam Fayed    
Pages - 1 - 15     |    Revised - 01-05-2011     |    Published - 31-05-2011    
Full Text Available  (563.08KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
A Computationally Efficient Algorithm to Solve Generalized Method of Moments Estimating Equations Based on Secant Procedure    
Naushad Ali Mamode Khan, M. Heenaye    
Pages - 28 - 33     |    Revised - 01-07-2011     |    Published - 05-08-2011    
Full Text Available  (76.61KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
Application of Statistical Tool for Optimisation of Specific Cutting Energy and Surface Roughness on Surface Grinding of Al-SiC35p Composites.    
Dayanand Pai, Shreekantha Rao, Raviraj Shetty    
Pages - 16 - 27     |    Revised - 01-05-2011     |    Published - 31-05-2011    
Full Text Available  (143.3KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles